Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    71
  • comments
    140
  • views
    20,551

Not in the best of mindsets right now

MissSac17

434 views

Literally I can't stop crying. I'm feeling sorry for myself and whatever and I just can't stop it. I look super ugly right now. My skin had NOT looked this bad in so fucking long. I'm catching people's eyes look at my full face and I can only guess what they are thinking.

I don't know if I'm having a bad reaction to isotrex or that it's just literally making every pore on my fucking fave sprout into a bump, red mark, spot or full blown whitehead. It's disgusting. 

I haven't got many people to talk to at home, I feel  like I'm a pain and I'm just going round in circles. I literally see no glimmer of light/hope in my situation right now with this.

 



4 Comments


Recommended Comments

I know (trust me from years of experience) that its easier said than done but try not to let it get to you. If you haven't got anyone at home to talk to use this forum, that's what we're all here for. There is no-one on here that hasn't been where you are either now or previously and we can all identify with how you are feeling.
Speak to your Derm if your skin is worse rather than better just incase it is a reaction but is it possible that it could be the initial breakout? Mine was horrendous, I just wanted to hide away, I was convinced that everyone was just staring at me in disgust although deep down I know that's not the case as I don't look at others like that, in fact I hardly notice anyone else's 'flaws', I'm too hung up on my own!
If it's any consolation my Initial Breakout did pass quickly and my skin has improved soooo much and i'm so glad that I perservered. Good luck and remember we are all here for each other - you are not alone!

Share this comment


Link to comment

Hi Stace.  Stay strong hun.  I know you've been through hell and back so just look at this as another trial and error pursuit, your last stop before accutane.  When i first started spiro, the acne was horrendous.  I kept on telling myself not to expect anything for a few months.  It helped me get through - it is still helping me get through.  You have a family that loves you and a boyfriend that can look past those small imperfections.

Take one day at a time and find ways to find the good in each day.
If you ever want to talk, you know where to find me.  

 

Share this comment


Link to comment

Hey, I can totally empathise with this. I'm so sorry that you're feeling isolated and like you have no one to talk to, that sucks. But, as I'm sure you already know, this forum is the right place to come to find comfort and advice from people who know exactly what you're going through. I haven't used isotrex myself but I was using Differin 0.5% for 3 months when my acne was at it's worst and the purging was relentless, every pore appeared to be clogged and painful and my skin was raw and irritated, I couldn't face going outside and I cried every time I looked in the mirror. When I went back to my doctor after the 3 months he finally took me off the Differin and said there was a chance that my skin was reacting badly. The most difficult thing about retinoids is being told that it gets worse before it gets better. It might be worth going back to speak to your doctor/derm if that's who you feel you can trust, or even just experimenting with taking a few days to a weeks break from using the isotrex and taking progress photographs of your skin to see if you can assess any improvement. Personally when I stopped using Differin my skin began responding positively within a few weeks, and it was enough to convince me that it was causing more problems that it was worth. Again, I am so sorry that you feel this way and sending positive thoughts, I hope this improves for you and the forum is here with support if you need it. Best of luck.

Share this comment


Link to comment

Thanks guys. It's just hard. I know im thankful I have this community of people that's been through or are going through similar things. 

It's just gutting. To be back in square 1 how it was 3 years ago is just making it unbearable atm.

Thanks for the replies girls x

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×